N-Legendre and N-slant curves in the unit tangent bundle of Minkowski surfaces


Bekar M. , Hathout F., Yayli Y.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.11, no.1, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1142/s1793557118500080
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

Let (T1M12, g(1)) be a unit tangent bundle of Minkowski surface (M-1(2), g) endowed with the pseudo-Riemannian induced Sasaki metric. In this present paper, we studied the N-Legendre and N-slant curves in which the inner product of its normal vector and Reeb vector is zero and nonzero constant, respectively, in (T1M12, g(1)) and several important characterizations of these curves are given.